Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Awodey, S, Gambino, N and Sojakova, K (2017) Homotopy-initial algebras in type theory. Journal of the ACM, 63 (6). ISSN 1535-9921

Awodey, S, Gambino, N and Palmgren, E (2015) Introduction – from type theory and homotopy theory to univalent foundations. Mathematical Structures in Computer Science, 25 (05). pp. 1005-1009. ISSN 0960-1295

This list was generated on Sun Jul 14 04:55:17 2019 BST.